# SDR SWAA2022020213618

- Difficulty date: November 1, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 29,743 hours, 21,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER DOOR CUTOUT FWD SCUFF PLATE CRACKED / FWD CARGO LOWER DOOR CUTOUT FWD CRACKED SCUFF PLATE ; REPAIR WELDED ON BACKSHOP WORK ORDER 36612 1400 0001 IAW SWA EA NO:1-A53-2076 REV 11.
